# SDR SWAA2020080300899

- Difficulty date: July 15, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CUST CARD U190197 FOUND DAMAGED FASTENER HOLE ON LOWER LEG OF STR 21L BS 500D WL177 / REMOVED DAMAGED SECTION OF STR21L; BS500C+9-BS500D+9 PER SRM 51-10-02-0G-0. RECEIVED STRINGER FROM O.S.S. R.O.#798170-SWA-1 7075-T6 LOT#1369729 0.050'; STR HAT 7075-T6 0.056' LOT#1182 366; STRHAT 0.045' 7075-T6 LOT# 1427876-2. LOCATED; DRILLED; APPLIED CHEMICAL CONVERSION COATING; PRIMERED AND INSTALLED ALL REPAIR PARTS PER SRM 53-00-03-2R-1
